# SDR DALA2021020500683

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,562 hours, 36,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CRACK INDICATION FOUND AT FASTENER HOLE A. PRESSURE FLOOR PANEL RH SIDE 7 OCLOCK POSITION. CORRECTIVE ACTION: REPAIRED IN ACCORDANCE WITH DELTA WORK CARD 5311-01171-04B. (1722882)
